Alert archive / Montana / High Wind Watches in 2021
High Wind Watch 15, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Nov 13, 2021, 3:00 AM MST. It took effect at Nov 14, 2021, 12:00 PM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2021, 3:00 AM MST (10:00 UTC)
- In effect from
- Nov 14, 2021, 12:00 PM MST
- Expired
- Nov 15, 2021, 2:10 AM MST
- In force
- 14 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
142 WWUS75 KTFX 131000 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 300 AM MST Sat Nov 13 2021 MTZ050-051-054-132300- /O.NEW.KTFX.HW.A.0015.211114T1900Z-211116T1900Z/ /O.CON.KTFX.HW.W.0012.211113T1300Z-211113T2300Z/ Judith Basin-Fergus-Meagher- Including the following locations: Deep Creek Pass, Raynesford, Stanford, Martinsdale, Winifred, Grass Range, Lewistown Divide, White Sulphur Springs, Lewistown, and Hobson 300 AM MST Sat Nov 13 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM MST THIS AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 65 mph expected. For the High Wind Watch, west winds 30 to 40 mph with gusts up to 80 mph possible. * WHERE...Fergus, Judith Basin and Meagher Counties. * WHEN...For the High Wind Warning, from 6 AM this morning to 4 PM MST this afternoon. For the High Wind Watch, from Sunday afternoon through Tuesday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MTZ009>014-044>049-132300- /O.NEW.KTFX.HW.A.0015.211114T1900Z-211116T1900Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton- Including the following locations: Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Bynum, Rudyard, Browning, Augusta, Cascade, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Helena, Fort Benton, and Belt 300 AM MST Sat Nov 13 2021 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING... * WHAT...West winds 35 to 45 mph with gusts up to 80 mph possible. Local gusts 90 to 100 mph along the Rocky Mountain Front. * WHERE...Portions of central, north central, and west central Montana. * WHEN...From Sunday afternoon through Tuesday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ mpj
7 follow-up statements
161 WWUS75 KTFX 132105 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 205 PM MST Sat Nov 13 2021 MTZ050-051-054-132215- /O.CAN.KTFX.HW.W.0012.000000T0000Z-211113T2300Z/ /O.CON.KTFX.HW.A.0015.211114T1900Z-211116T1900Z/ Judith Basin-Fergus-Meagher- Including the following locations: Deep Creek Pass, Raynesford, Stanford, Martinsdale, Winifred, Grass Range, Lewistown Divide, White Sulphur Springs, Lewistown, and Hobson 205 PM MST Sat Nov 13 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING... ...HIGH WIND WARNING IS CANCELLED FOR TODAY... * WHAT...West winds 30 to 40 mph with gusts up to 80 mph possible. * WHERE...Fergus, Judith Basin and Meagher Counties. * WHEN...From Sunday afternoon through Tuesday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MTZ009>014-044>049-132215- /O.CON.KTFX.HW.A.0015.211114T1900Z-211116T1900Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton- Including the following locations: Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Bynum, Rudyard, Browning, Augusta, Cascade, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Helena, Fort Benton, and Belt 205 PM MST Sat Nov 13 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING... * WHAT...West winds 35 to 45 mph with gusts up to 80 mph possible. Local gusts 90 to 100 mph along the Rocky Mountain Front. * WHERE...Portions of central, north central, and west central Montana. * WHEN...From Sunday afternoon through Tuesday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AM
541 WWUS75 KTFX 132110 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 210 PM MST Sat Nov 13 2021 MTZ009-010-012-014-046-048>050-141200- /O.UPG.KTFX.HW.A.0015.211114T1900Z-211116T1900Z/ /O.NEW.KTFX.HW.W.0013.211114T1900Z-211116T1900Z/ Northern Rocky Mountain Front-Eastern Glacier-Cascade-Central and Southern Lewis and Clark-Eastern Pondera-Southern Rocky Mountain Front-Eastern Teton-Judith Basin- Including the following locations: Raynesford, Fairfield, MacDonald Pass, Rogers Pass, Marias Pass, Choteau, Logan Pass, Great Falls, Flesher Pass, Kings Hill Pass, Lincoln, Brady, Stanford, Browning, Bynum, Augusta, Cascade, Dutton, Conrad, Heart Butte, Cut Bank, Helena, Hobson, and Belt 210 PM MST Sat Nov 13 2021 ...HIGH WIND WARNING IN EFFECT FROM NOON SUNDAY TO NOON MST TUESDAY... * WHAT...Southwest winds 40 to 50 mph with gusts up to 85 mph expected. Isolated gusts near 100 mph are possible near the Rocky Mountain Front. * WHERE...The Rocky Mountain Front, including all of Glacier, Pondera, and Teton Counties, Cascade, Central and Southern Lewis and Clark, and Judith Basin. * WHEN...From Noon Sunday to Noon MST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be very difficult, especially for high profile vehicles. Areas of blowing dust possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ011-013-044-045-047-051-054-141200- /O.CON.KTFX.HW.A.0015.211114T1900Z-211116T1900Z/ Hill-Chouteau-Toole-Liberty-Blaine-Fergus-Meagher- Including the following locations: Hays, Deep Creek Pass, Lewistown Divide, Carter, Shelby, Sunburst, Rudyard, Rocky Boy, Whitlash, Havre, Winifred, Grass Range, Martinsdale, Chester, White Sulphur Springs, Fort Benton, Lewistown, Chinook, Harlem, and Big Sandy 210 PM MST Sat Nov 13 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible. * WHERE...Fergus, Meagher, Blaine, Chouteau, Hill, Liberty and Toole Counties. * WHEN...From Sunday afternoon through Tuesday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AM
731 WWUS75 KTFX 140948 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 248 AM MST Sun Nov 14 2021 MTZ013-044-054-141800- /O.UPG.KTFX.HW.A.0015.211114T1900Z-211116T1900Z/ /O.EXA.KTFX.HW.W.0013.211114T1900Z-211116T1900Z/ Chouteau-Toole-Meagher- Including the following locations: Deep Creek Pass, Carter, Shelby, Big Sandy, Martinsdale, Fort Benton, White Sulphur Springs, and Sunburst 248 AM MST Sun Nov 14 2021 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO NOON MST TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 65 mph expected. * WHERE...Meagher, Chouteau and Toole Counties. * WHEN...From Noon today to Noon MST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be very difficult, especially for high profile vehicles. Blowing dust may reduce visibility at times. * ADDITIONAL DETAILS...Winds will let up slightly overnight tonight, but will restrengthen during the day on Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ009-010-012-014-046-048>050-141800- /O.CON.KTFX.HW.W.0013.211114T1900Z-211116T1900Z/ Northern Rocky Mountain Front-Eastern Glacier-Cascade-Central and Southern Lewis and Clark-Eastern Pondera-Southern Rocky Mountain Front-Eastern Teton-Judith Basin- Including the following locations: Raynesford, Fairfield, MacDonald Pass, Rogers Pass, Marias Pass, Choteau, Logan Pass, Great Falls, Flesher Pass, Kings Hill Pass, Lincoln, Brady, Stanford, Browning, Bynum, Augusta, Cascade, Dutton, Conrad, Heart Butte, Cut Bank, Helena, Hobson, and Belt 248 AM MST Sun Nov 14 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON MST TUESDAY... * WHAT...Southwest winds 40 to 50 mph with gusts over 60 mph expected. Gusts over 80 mph possible along the Rocky Mountain Front * WHERE...The Rocky Mountain Front, including all of Glacier, Pondera, and Teton Counties, Cascade, Central and Southern Lewis and Clark, and Judith Basin Counties. * WHEN...From Noon today to Noon MST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be very difficult, especially for high profile vehicles. Blowing dust may reduce visibility at times. * ADDITIONAL DETAILS...Winds will let up slightly overnight tonight, but will restrengthen during the day on Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ011-045-047-051-141800- /O.EXT.KTFX.HW.A.0015.211116T0100Z-211116T1900Z/ Hill-Liberty-Blaine-Fergus- Including the following locations: Hays, Lewistown Divide, Rudyard, Rocky Boy, Whitlash, Havre, Winifred, Grass Range, Chester, Lewistown, Chinook, and Harlem 248 AM MST Sun Nov 14 2021 ...HIGH WIND WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Fergus, Blaine, Hill and Liberty Counties. * WHEN...From Monday evening through Tuesday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. Blowing dust may reduce visibility at times. * ADDITIONAL DETAILS...Strong winds are still expected this afternoon, with wind gusts over 50 mph possible. The strongest winds with this event are expected from Monday evening through Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ Ludwig
028 WWUS75 KTFX 141201 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 501 AM MST Sun Nov 14 2021 MTZ009-010-012>014-044-046-048>050-054-142300- /O.CON.KTFX.HW.W.0013.211114T1900Z-211116T1900Z/ Northern Rocky Mountain Front-Eastern Glacier-Cascade-Chouteau- Central and Southern Lewis and Clark-Toole-Eastern Pondera- Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Meagher- Including the following locations: Deep Creek Pass, Raynesford, Shelby, Martinsdale, Fairfield, MacDonald Pass, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Flesher Pass, Kings Hill Pass, Lincoln, Brady, Stanford, Bynum, Browning, Augusta, Cascade, Dutton, Conrad, Big Sandy, Carter, Heart Butte, Cut Bank, Helena, Fort Benton, White Sulphur Springs, Hobson, and Belt 501 AM MST Sun Nov 14 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON MST TUESDAY... * WHAT...Southwest winds 40 to 50 mph with gusts over 60 mph expected. Gusts over 80 mph possible along the Rocky Mountain Front * WHERE...Portions of central, north central, and west central Montana. * WHEN...From Noon today to Noon MST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be very difficult, especially for high profile vehicles. Blowing dust may reduce visibility at times. * ADDITIONAL DETAILS...Winds will let up slightly overnight tonight, but will restrengthen during the day on Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ011-045-047-051-142300- /O.CON.KTFX.HW.A.0015.211116T0100Z-211116T1900Z/ Hill-Liberty-Blaine-Fergus- Including the following locations: Hays, Lewistown Divide, Rudyard, Rocky Boy, Whitlash, Havre, Winifred, Grass Range, Chester, Lewistown, Chinook, and Harlem 501 AM MST Sun Nov 14 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Fergus, Blaine, Hill and Liberty Counties. * WHEN...From Monday evening through Tuesday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. Blowing dust may reduce visibility at times. * ADDITIONAL DETAILS...Strong winds are still expected this afternoon, with wind gusts over 50 mph possible. The strongest winds with this event are expected from Monday evening through Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ Ludwig
468 WWUS75 KTFX 142054 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 154 PM MST Sun Nov 14 2021 MTZ009-010-012>014-044-046-048>050-054-151200- /O.CON.KTFX.HW.W.0013.000000T0000Z-211116T1900Z/ Northern Rocky Mountain Front-Eastern Glacier-Cascade-Chouteau- Central and Southern Lewis and Clark-Toole-Eastern Pondera- Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Meagher- Including the following locations: Deep Creek Pass, Raynesford, Shelby, Martinsdale, Fairfield, MacDonald Pass, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Flesher Pass, Kings Hill Pass, Lincoln, Brady, Stanford, Bynum, Browning, Augusta, Cascade, Dutton, Conrad, Big Sandy, Carter, Heart Butte, Cut Bank, Helena, Fort Benton, White Sulphur Springs, Hobson, and Belt 154 PM MST Sun Nov 14 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TUESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts over 55 mph occurring. Along the Northern Rocky Mountain Front, west winds 40 to 50 mph with gusts over 80 mph occurring. * WHERE...The Rocky Mountain Front, including all of Glacier, Pondera, and Teton Counties, Cascade, Central and Southern Lewis and Clark, and Judith Basin Counties. * WHEN...Until Noon MST Tuesday. * IMPACTS...Damaging winds may blow down trees and power lines. Isolated power outages are expected. Travel will be very difficult, especially for high profile vehicles. Blowing dust may reduce visibility at times. * ADDITIONAL DETAILS...Winds will let up slightly overnight tonight, but will restrengthen during the day on Monday. High winds become more widespread Monday night into Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ011-045-047-051-151200- /O.CON.KTFX.HW.A.0015.211116T0100Z-211116T1900Z/ Hill-Liberty-Blaine-Fergus- Including the following locations: Hays, Lewistown Divide, Rudyard, Rocky Boy, Whitlash, Havre, Winifred, Grass Range, Chester, Lewistown, Chinook, and Harlem 154 PM MST Sun Nov 14 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Fergus, Blaine, Hill and Liberty Counties. * WHEN...From Monday evening through Tuesday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
933 WWUS75 KTFX 150101 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 601 PM MST Sun Nov 14 2021 MTZ009-010-012>014-044-046-048>050-054-151200- /O.CON.KTFX.HW.W.0013.000000T0000Z-211116T1900Z/ Northern Rocky Mountain Front-Eastern Glacier-Cascade-Chouteau- Central and Southern Lewis and Clark-Toole-Eastern Pondera- Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Meagher- Including the following locations: Deep Creek Pass, Raynesford, Shelby, Martinsdale, Fairfield, MacDonald Pass, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Flesher Pass, Kings Hill Pass, Lincoln, Brady, Stanford, Bynum, Browning, Augusta, Cascade, Dutton, Conrad, Big Sandy, Carter, Heart Butte, Cut Bank, Helena, Fort Benton, White Sulphur Springs, Hobson, and Belt 601 PM MST Sun Nov 14 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TUESDAY... * WHAT...Southwest winds 35 to 45 mph, with gusts over 60 mph occurring. Along the Northern Rocky Mountain Front, west winds 45 to 55 mph, with gusts over 90 mph occurring. * WHERE...Portions of central, north central, and west central Montana. * WHEN...Until Noon MST Tuesday. * IMPACTS...Damaging winds may blow down trees and power lines. Isolated power outages are expected. Travel will be very difficult, especially for high profile vehicles. Blowing dust may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ052-053-151200- /O.EXA.KTFX.HW.A.0015.211116T0100Z-211116T1900Z/ Jefferson-Broadwater- Including the following locations: Boulder, Montana City, Whitehall, Winston, Boulder Hill, Elk Park Pass, Toston, and Townsend 601 PM MST Sun Nov 14 2021 ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... * WHAT...West winds 35 to 45 mph, with gusts up to 60 mph possible. * WHERE...Broadwater and Jefferson Counties. * WHEN...From Monday evening through Tuesday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MTZ011-045-047-051-151200- /O.CON.KTFX.HW.A.0015.211116T0100Z-211116T1900Z/ Hill-Liberty-Blaine-Fergus- Including the following locations: Hays, Lewistown Divide, Rudyard, Rocky Boy, Whitlash, Havre, Winifred, Grass Range, Chester, Lewistown, Chinook, and Harlem 601 PM MST Sun Nov 14 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... * WHAT...West winds 35 to 45 mph, with gusts up to 60 mph possible. * WHERE...Fergus, Blaine, Hill and Liberty Counties. * WHEN...From Monday evening through Tuesday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Brusda
844 WWUS75 KTFX 150910 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 210 AM MST Mon Nov 15 2021 MTZ011-045-047-051-152300- /O.UPG.KTFX.HW.A.0015.211116T0100Z-211116T1900Z/ /O.EXB.KTFX.HW.W.0013.211116T0100Z-211116T1900Z/ Hill-Liberty-Blaine-Fergus- Including the following locations: Hays, Lewistown Divide, Rudyard, Rocky Boy, Whitlash, Havre, Winifred, Grass Range, Chester, Lewistown, Chinook, and Harlem 210 AM MST Mon Nov 15 2021 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MST TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Fergus, Blaine, Hill and Liberty Counties. * WHEN...From 6 PM this evening to Noon MST Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MTZ052-053-152300- /O.UPG.KTFX.HW.A.0015.211116T0100Z-211116T1900Z/ /O.EXB.KTFX.HW.W.0013.211116T0100Z-211116T1900Z/ Jefferson-Broadwater- Including the following locations: Boulder, Montana City, Whitehall, Winston, Boulder Hill, Elk Park Pass, Toston, and Townsend 210 AM MST Mon Nov 15 2021 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MST TUESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Broadwater and Jefferson Counties. * WHEN...From 6 PM this evening to Noon MST Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MTZ055-152300- /O.EXB.KTFX.HW.W.0013.211116T0100Z-211116T1900Z/ Gallatin- Including the following locations: West Yellowstone, Targhee Pass, Bozeman Apt, Battle Ridge Pass, City of Bozeman, and Bozeman Pass 210 AM MST Mon Nov 15 2021 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MST TUESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Gallatin County. * WHEN...From 6 PM this evening to Noon MST Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MTZ009-010-012>014-044-046-048>050-054-152300- /O.CON.KTFX.HW.W.0013.000000T0000Z-211116T1900Z/ Northern Rocky Mountain Front-Eastern Glacier-Cascade-Chouteau- Central and Southern Lewis and Clark-Toole-Eastern Pondera- Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Meagher- Including the following locations: Deep Creek Pass, Raynesford, Shelby, Martinsdale, Fairfield, MacDonald Pass, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Flesher Pass, Kings Hill Pass, Lincoln, Brady, Stanford, Bynum, Browning, Augusta, Cascade, Dutton, Conrad, Big Sandy, Carter, Heart Butte, Cut Bank, Helena, Fort Benton, White Sulphur Springs, Hobson, and Belt 210 AM MST Mon Nov 15 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TUESDAY... * WHAT...Southwest winds 35 to 45 mph, with gusts over 60 mph occurring. Along the Rocky Mountain Front, west winds 45 to 55 mph, with gusts over 90 mph occurring. Localized wind gusts along the Rocky Mountain Front could exceed 110 mph. * WHERE...Portions of central, north central, and west central Montana. * WHEN...Until Noon MST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be very difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ mpj
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Nov 12, 10:50 PM MST, 4 hours 10 minutes earlier.
Area forecast discussion, Nov 12, 10:50 PM MST, 4 hours 10 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1050 PM MST Fri Nov 12 2021 ...Updated aviation section... .SYNOPSIS... Moisture associated with a weather system moving onshore the Pacific Northwest will continue to push into Western Montana today, but will struggle to make it across the Continental Divide. Expect mostly cloudy skies to continue tonight, with periodic light showers, mostly along the Divide. Temperatures will remain above seasonal averages for the next few days until early next week ahead of the cold front. && .UPDATE... A strong 700MB cross-barrier flow mixes to the surfaces causing the need to increase wind/wind gust values. Some relatively brief decoupling of the atmosphere is expected during the overnight hours allowing for some reduction in surface wind/wind gust speeds. Strong winds are expected to develop very early, tomorrow. The North and South Rocky Mountain Front region is forecast to experience strong winds that remain below high wind warning criteria for that area. Tomorrow, as winds spread eastward across the region, high wind criteria winds are forecast to remain south of Cut Bank. Sub-warning criteria strong gusty winds spread eastward across central Montana, and become warning worthy across Meagher, Judith Basin and Fergus Counties, as noted in the high wind warning information, below. Lowered overnight temperatures, just a bit, mostly in the valleys. No other updates are necessary, at this time. - Fogleman && .AVIATION... 1050 PM MST Fri Nov 12 2021 (13/06Z TAF period) Mainly VFR conditions are expected over the next 24 hours, though strong winds and areas of wind shear are expected as well. Upper level winds will begin to increase and mix to the surface overnight tonight and through the day tomorrow, especially over the plains. With the strong winds, LLWS will be an issue at times, especially through the early afternoon. Ludwig KWYS TAF will not be issued until airport operations resume next spring. Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .PREV DISCUSSION... /ISSUED 530 PM MST Fri Nov 12 2021/ Tonight through Saturday...Precipitation chances remain light for the Plains, as much of the precipitation will be limited to the Continental Divide. Albeit light precipitation, cannot rule out potential for brief periods of isolated light freezing rain/drizzle this evening and into tonight. Primary concern continues to be the potential for stronger winds beginning Saturday, where conditions are on the cusp for high wind criteria with gusts in excess of 60 mph for part of the region, specifically around Fergus, Judith Basin, and Meagher Counties, justifying a High Wind Warning through the end of Saturday. Elsewhere in the Plains, expected winds range from 20 to 30 mph, with gusts upwards of 45 mph. Sunday through next Friday...Weak upper-level ridging attempts to reestablish early Sunday and Monday, yet the Polar Jet will remain active, keeping the region under a more zonal pattern. Confidence is high for strong winds to propel into the region early Monday, ahead of the cold front. The resultant strong winds could cause isolated tree or power line damage, as well as difficult driving conditions for high profile vehicles. There is a chance for development of freezing rain Sunday, specifically east of I-15 and Highway 200, where brief periods of freezing rain could create icy road conditions. Nevertheless, confidence remains low as warmer air could move into the region early Sunday and disrupt any icing potential. Cooler temperatures are expected in association with the cold front beginning Tuesday, resulting in much of the region to be 15 to 20 degrees cooler than previous days. Light precipitation is possible, especially along upper elevations and mountainous regions, but showers could straggle into the Plains as well. Cooler temperatures are expected to only last through Wednesday as much of the region warms back to above freezing Thursday. Longer range models are in agreeance that upper-level ridging will attempt to build over the region again midday next week, but the Polar Jet remains the dominate feature, diminishing the ridge from reestablishing. - Pierce && .PRELIMINARY POINT TEMPS/POPS... GTF 40 51 33 58 / 10 10 30 20 CTB 34 46 29 52 / 30 0 40 30 HLN 38 52 34 58 / 30 10 20 10 BZN 38 53 32 58 / 20 10 10 20 WYS 30 42 30 42 / 40 30 20 30 DLN 37 51 32 56 / 20 10 10 10 HVR 34 50 27 55 / 40 20 20 50 LWT 39 50 28 55 / 20 10 20 50 && .TFX WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 6 AM to 4 PM MST Saturday Fergus...Judith Basin...Meagher. && http://www.weather.gov/greatfalls
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 2:10 PM MST | High Wind Warning | TFX | 3 days | |
| Nov 13, 2:12 PM MST | Winter Weather Advisory | TFX | 15 hr |
Nearby
High Wind Watches in Montana, 2021Every high wind watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.